So I decided to go with 250 of sustanon a week and I have pinned 3 times now. 1st time went with no problems. Other side 2nd pin caused a painful spot for a good 7 days no redness of swelling just sore. 3rd shot seem to go smooth but it’s been 3 days since I pinned and when I was getting dressed I noticed the area was swollen pretty bad, but not red or painful just alittle tender. Any clues to what Im doing wrong or if my body just doesn’t like sustanon.
Is this your first time pinning? Are you using virgin muscle? Are you steady with the needle, no needle wiggle? Sust is one of my faves, but short esters give me pip for 3 days. Just my body. Couple things. Warm the oil, slow down the injection. No jam and slam. After injecting massage the area. That seems to help me when I use sust
and throw in a hot shower… seems to help some.
First time pining I was in my early 20s never had a problem then. Then about 6 years ago went for it again and had problems almost every pin but I’m pretty sure I just had junk gear. I definitely don’t have the steadiest of hand as I have gotten older. Going to have my wife do it next time to see if that helps.
You got a good wife, mine pins for me when I ask
Where are you pinning? I usually don’t have bad pip, if I’m pinning something I know is gonna give a little pip like TNE, I will pin in glute, it doesn’t reduce pip, but it doesn’t bother me so much in glutes.
I’ve ran pharmaceutical sust from Organon, i’ve had batches with PIP and batches with no PIP. It seems the prop in there can still give you PIP.
I get no pip from TNE
Its likely just the brand I was using, it had a bite.
Para pharma susta 350
My buddy said he had no problems with it. So Im wondering if it’s a too strong of mixture for my body, or a reaction to the oil they use. Just don’t understand why first shot went smooth then 2 painful shots.
It could be a number of things. I would try increasing the pin frequency to cut down on the overall oil volume per pin and see if that helps.
But I do get pip somewhat easily but almost never with pwo Inject stuff
Ok thanks to all that helped with suggestions, turns out a steady hand will save you some pain. But now I have a new issue. I started doing trt with 250 of sustanon did that for 3 weeks then decided to lower the dose of sustanon to 150 and added 150 deca durabolin for the pain relief I have heard about. Not sure if that was the right choice or not. But yesterday I woke up and felt like I got kicked in the nuts times 10, and it’s just one of them that are in pain still. I’m making a dr apt. In the morning just to be safe. Just thought I would reach out to you guys for some insight.
Have your dr pull bloods on your LH and FSH levels…
Your TRT, is that self prescribed or did Doc put you on TRT and you decided sus?
3-4 weeks on?
May be epididymitis. Is it swollen? Definitely go to the doc. You’ll need antibiotics if that’s what it is.
Yes I had all blood work done before I started and my test was 560 doc didn’t want me to do trt said I was normal so I chose to start trt on my own. I had access to sustanon already and I had heard of singer guys using for trt before so decided to just use that. This is my 4th week starting today. Should I stop pinning? Do I need pct at low levels that im taking?
Big dogg there is no swelling. Just pain in one of them and iceing seems to temporarily help but pain just keeps coming back.
Im also noticing some pain in some of my joints which I added some deca for some added relief to my low back pain. But now I have More then usual pain in some of my joints.
That stuff is the worst (for me anyway, YMMV). An hour after pinning PP350, my muscles knot up, get hot, swollen, and I’m ready for a wheelchair. Lasts about a week before it starts to let up. I don’t know what’s in it, but my body does NOT like it.